Value distribution of difference operator on meromorphic functions
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1291-1297
https://doi.org/10.4134/BKMS.2014.51.5.1291
Printed September 30, 2014
Jie Ding and Lian-Zhong Yang
Taiyuan University of Technology, Shandong University
Abstract : In this paper, we investigate the value distribution of the difference operator on meromorphic functions, and obtain a difference analogue of a theorem of Hayman on meromorphic functions.
Keywords : meromorphic function, difference, shift, finite order
MSC numbers : 30D35, 39A05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd